# SDR SWAA2022070116561

- Difficulty date: June 8, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 52,870 hours, 31,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT R/H SIDE WALL SUPPORT GUSSET CRACKED @ S-19R STA 500D MKD DOT / [01] REMOVED R/H GUSSET AT S-19R STA 500D FWD CARGO COMPARTMENT PER B737-700 SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW HOLES AT NEW GUSSET PER B737-700 SRM 51-10-02-0G-0;[03] VERIFIED STEPS 1& 2 AND OK TO INSTALL NEW PART;[04] INSTALLED NEW GUSSET;AT R/H SIDE WALL;S-19R STA 500D.PER B 737-700 SRM 51-40-02-0G-0.;[05] TO CORRECT STEP #1 - INSTALLED NEW GUSSET AT R/H SIDEWALL STA 500D STR 19R PER B737-700 SRM 51-40-02-0G-0 AND DRW.#143A7902;[06] CERTIFIED;[07] INSTALLED NEW GUSSET AT FWD CARGO COMP. R/H SIDEWALL STA 500D STR 19R PER B737-700 SRM 51-40-02-0G-0 AND DRAWING #143A7902;[08] CERTIFIED;[09] VERIFIED CORRECTED STEP #7
